Bosanquet, L. S. and Hyslop, J. M., On the absolute summability of the allied series of a Fourier Series, Math. Z.
42 (1937), 489–512.
Chandrasekharan, K., The second theorem of consistency for absolutely summable series, J. Indian Math. Soc. (N.S.)
6 (1942), 168–180.
Hardy, G. H., Notes on some points in the integral calculus. LXVII: The arithmetic mean of a Fourier constant, Messenger of Math.
58 (1928), 50–52.
Hyslop, J. M., The absolute summability of series by Rieszian means, Proc. Edinburgh Math. Soc. (2) 5 (1936), 46–54.
Mazhar, S. M., A Tauberian theorem for absolute summability, Indian J. Math.
1 (1959), 69–76.
Mohanty, R., On the absolute Riesz summability of Fourier series and allied series, Proc. London Math. Soc. (2) 52 (1951), 295–320.
Mohanty, R. and Misra, B., On absolute logarithmic summability of a sequence related to a Fourier series, Tôhoku Math. J. (2) 6 (1954), 5–12.
Mohanty, R. and Mahapatra, S., On the absolute logarithmic summability of a Fourier series and its differentiated series, Proc. Amer. Math. Soc.
7 (1956), 254–259.
Mohanty, R. and Ray, B. K., On the behaviour of a series associated with the conjugate series of a Fourier series, Can. J. Math.
21 (1969), 535–551.
Varshney, O. P., On the absolute harmonic summability of a series related to a Fourier series, Proc. Amer. Math. Soc.
10 (1959), 784–789.